Probabilistic game semantics

Resource type
Authors/contributors
Title
Probabilistic game semantics
Abstract
A category of HO/N-style games and probabilistic strategies is developed where the possible choices of a strategy are quantified so as to give a measure of the likelihood of seeing a given play. A 2-sided die is shown to be universal in this category, in the sense that any strategy breaks down into a composition between some deterministic strategy and that die. The interpretative power of the category is then demonstrated by delineating a Cartesian closed subcategory which provides a fully abstract model of a probabilistic extension of Idealized Algol
Date
February 1, 2000
Conference Name
ACM Transactions on Computational Logic - TOCL
Volume
3
Pages
204-213
DOI
10/b6k43s
ISBN
978-0-7695-0725-5
Library Catalog
ResearchGate
Extra
ZSCC: NoCitationData[s1]
Citation
Danos, V., & Harmer, R. (2000). Probabilistic game semantics (Vol. 3, pp. 204–213). Presented at the ACM Transactions on Computational Logic - TOCL. https://doi.org/10/b6k43s
Processing time: 0.02 seconds

Graph of references

(from Zotero to Gephi via Zotnet with this script)
Graph of references